Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT
Model Number
PK620744
Health Effect - Clinical Code
Edema (1820)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had to return to the operating surgeon several times due to fluid build up.The device remains implanted.
New Search
Submit an Adverse Event Report
Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer
(Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key
8703813
Report Number
3009582362-2019-00008
Device Sequence Number
11218115
Product Code
GXN
UDI-Device Identifier
00810042033405
UDI-Public
00810042033405
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K121818
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/17/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Model Number
PK620744
Device Lot Number
202075
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/28/2019
Initial Report FDA Received Date
06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
55 YR